2019
Том 71
№ 11

All Issues

Kalayda A. F.

Articles: 3
Article (Ukrainian)

Application of a quadrature-iteration method to finding the characteristic numbers and proper functions of an integral operator

Golovach G. P., Kalayda A. F.

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 367–372

Article (Ukrainian)

Concerning a method of solution of linear integral equations of the second kind

Kalayda A. F., Sereda V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1968. - 20, № 2. - pp. 257–263

Brief Communications (Russian)

Method of two tangents of a numerical solution of Cauchy's problem for systems of ordinary differential equations

Kalayda A. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 6. - pp. 122-129